# SDR CA970206012

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 2436 · DC Regulator
- Part: Wire
- Condition: Misinstalled
- Location: Voltage Regulatr
- Part time: 1,213 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SUBMITTER SUSPECTS INCORRECT WIRING OF SYSTEM PERFORMED. VARIOUS FAULTS WITH VOLTAGE REGULATOR AND GENERATOR SYSTEMS.
